MAUDE Adverse Event Report: ETHICON INC. PDS PLUS SUTURE 36"(90CM) 0 VIO; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS PLUS SUTURE 36"(90CM) 0 VIO; SUTURE, SURGICAL, ABSORBABLE
Model Number PDP358T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.(b)(4).A manufacturing record evaluation was performed for the finished device lot number qamalp / pdp358t23, and no non-conformances related to the reported complaint condition were identified.The device is not being returned.If the device or further details are received at a later date a supplemental medwatch will be sent.(b)(6).
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on (b)(6) 2021, and suture was used.The suture broke at the time of knotting when sewing.Changed to another device to complete the surgery.No additional information could be provided.There were no adverse patient consequences reported.

Brand Name
PDS PLUS SUTURE 36"(90CM) 0 VIO
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key11368928
Report Number2210968-2021-01725
Device Sequence Number858879
Product Code NEW
UDI-Device Identifier10705031048171
UDI-Public10705031048171
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberPDP358T
Device Catalogue NumberPDP358T
Device Lot NumberQAMALP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2021
Initial Report FDA Received Date02/23/2021
Patient Sequence Number1
Patient Age74 YR